# SDR C2XA05SH035

- Difficulty date: May 16, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- Aircraft time: 15,652 hours, 14,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530643401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CENTER OMEGA BEAM HAS CORROSION BETWEEN FRAMES 23 & 24.  REPAIRED CENTER OMEGA BEAM AT FRAME 24 IAW EMB 145 SRM 53-22-10 PARAGRAPH 2 FIGURE 201.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
